MAUDE Adverse Event Report: CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER
Model Number EUHP75124
Medical Device Problem Codes Difficult to Open or Close (2921); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
First choice balloon would not deflate after inflations.During intervention, product was advanced over the wire, inflated with no issues, but when full negative was pulled through inflation devices, the balloon only came down in the middle.The lab staff even attached a 20 or 30cc string and pulled a manual negative as well and both ends remained partially inflated.Through multiple attempts with no success, they tried pulling through the sheaths and all remaining contrast media within the balloon was locked at the end of the sheath but would not fully withdraw through sheaths.To clarify, the balloon wouldn't deflate before the balloon was ever pulled back to the sheath.The devices and assembly were pulled back and removed as one unit.Note, there were three first choice balloons involved in this single event.There were 2 each of the 12x4 sizes (uhp75124) and 1 each of the 8x4 size (uhp7584).This report discusses one of the 12x4 devices, euhp75124.
 
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.
 
Event or Problem Description
Follow up report for cc2020-098-ir; mfr report #: 3005994106-2020-00098.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
creagh road
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
jonathan canavan
ida business park
creagh road
ballinasloe, co. galway H53 K-8P4
EI   H53 K8P4
MDR Report Key10645749
Report Number3005994106-2020-00098
Device Sequence Number19542196
Product Code LIT
UDI-Device Identifier08570590020068
UDI-Public08570590020068
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model NumberEUHP75124
Device Lot Number22001203
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown